Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Headache, Black spots while driving. Diagnosed cluster headache, migraines, sinusitis. Medicines not helping. CT scan done. Suggestions?

i have been having headaches for over 6 months, always above my left eyebrow. I have been to the doctors numerous times and they have diagnosed cluster headaches, migraines and sinusitis.. they have given me tablets for all but nothing has helped. they sent me for a ct scan of my sinuses but as of yet have no results. i have cut out caffeine and sugary foods. they are now travelling around the side of my head to the back still on the left side. they wake me up at night and i see black spots when trying to drive etc.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You may be having a focal lesion in the brain, which is an important condition to be considered and role out. It could as well be retinal disease. Brain scan, funduscopy, EEG are important investigations to be done as it could as well be a form of epilepsy. Black spot while driver may suggest transient ischemic disease ( a form CVA) and you should stop diving until advise to do so.

take care
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor